# SDR SWIA200514811

- Difficulty date: March 29, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 7,562 hours, 5,895 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER OPENING MAIN CABIN DOOR, ALL O2 MASKS DEPLOYED.  RE-PACKED PASSENGER O2 MASKS IAW AMM 35-21-09.
